# SDR CALA2025051404672

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 123,457 hours, 18,800 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLT GOT MASTER CAUT AND LE SLAT ASYM EICAS MSG. COMPLIED W/ Q RH. CREW DEBRIEF: LE SLAT ASYM MSG ON SELECTION OF FLAPS 5, QRH COMPLETED TE FLAPS SELECTED TO 20 WITH NO ISSUE. NO REPORTED FLIGHT CONTROL HANDLING ISSUES FELT. RETRACTED LEADING EDGE SLATS ON ALTERNATE POWER IAW AMM 27-81-00-602-306. FIM TASK 27-81- FAULT TREE 809 ACCOMPLISHED, ITEM 5 PSEU BITE TEST ACCOMPLISHED IAW 32-09-00/101, BITE TEST CLEAR. ITEM 36 INDICATES SYSTEM OK. ACCOMPLISHED FULL FLAP/SLAT OPS CHECK WITH FULL SYSTEM POWER, OPS CHECKED GOOD AND NO MSG SHOWING ON OPS CHECK.
